# SDR CALA0200301

- Difficulty date: May 17, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 58,937 hours, 34,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J060228U3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG BIN LOWER DOOR JAMB PAN CRACKED ON LOWER LEG STATION 393.  REPAIRED LOWER DOOR JAMB PAN PER SRM 53-05 FIG 44.
